# SDR DALA1016575527

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- Aircraft time: 72,996 hours, 29,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MODULES INOPERATIVE AT BOTH AFT DOORS AT LOWER FORWARD CORNER.  REPLACED AFT BATTERY PACK.  CHECKED GOOD.
